MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 5"(13CM) 9-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON SUTURE 5"(13CM) 9-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 2809G
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please confirm what was the exact issue? did you have issues (breakage) with the suture or the needle? what was the initial procedure? what is the event day and procedure date?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the device broke.There were no adverse patient consequences reported.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/10/2021.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.  additional information was requested and the following was obtained: 1.Could you please confirm what was the exact issue? needle and suture are easily separated when using.2.Did you have issues (breakage) with the suture or the needle? product was discarded.3.What was the initial procedure? ps microsuturing.4.What is the event day and procedure date? (b)(6) medical personnel informed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Product complaint # (b)(4).Date sent to the fda: 1/10/2021 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHILON SUTURE 5"(13CM) 9-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10968157
Report Number2210968-2020-09699
Device Sequence Number2322507
Product Code GAR
UDI-Device Identifier10705031003958
UDI-Public10705031003958
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number2809G
Device Catalogue Number2809G
Device Lot NumberQEBBTZ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/10/2021
Patient Sequence Number1